| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a power (damage) issue.The reporter alleged a crack in the battery compartment and the pump did not power on.The reporter denied damage to the battery cap.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the user may be unaware that the pump has lost power, leading to under delivery.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 29-mar-2019 with the following findings: review of the black box data did not reveal any records of power on reset events (rebooting).On examination, the battery compartment was confirmed to be cracked.The battery cap that was returned with the pump for investigation had stripped threads and was unable to secure properly to the pump to maintain proper electrical connection.With the damaged cap in place on the pump, intermittent power loss was duplicated.A test cap, when placed on the pump, fit securely and was able to power the pump without power loss.The pump was exercised for 12 hours without any loss of power.There was no damage, defect or contamination of the pump¿s interior components.Intermittent power confirmed due to use of a damaged battery cap.